Infinitesimal invariance for the coupled KPZ equations

Tadahisa Funaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


This paper studies the infinitesimal invariance for Rd-valued extension of the Kardar-Parisi-Zhang (KPZ) equation at approximating level.

Original languageEnglish
Pages (from-to)37-47
Number of pages11
JournalLecture Notes in Mathematics
Publication statusPublished - 2015
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Infinitesimal invariance for the coupled KPZ equations'. Together they form a unique fingerprint.

Cite this